# SDR SOKF20170407004

- Difficulty date: April 6, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N480TA
- Make and model: Airbus A319-132
- Aircraft serial: 3057
- Aircraft time: 37,415 hours, 13,934 cycles
- Engine: Iae V2524A5
- Engine time: 32,919 hours, 12,534 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 2607MK2
- Part serial: SAD061105
- Condition: Damaged
- Location: Vsv
- Part time: 32,919 hours, 12,534 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, THE TAKEOFF WAS REJECTED DUE TO AN ECAM WARNING FOR THE NR 2 ENGINE COMPRESSOR VALVE FAULT,  REPLACED THE VSV ACTUATOR IAW AMM 75-32-41 PB 401.  PERFORMED VSV SYSTEM LUBRICATION IAW AMM 75-32-42-640-010, AND PERFORMED DRY MOTOR LEAK CHECK IAW AMM 71-00-00-710-045, IDLE LEAK CHECK IAW AMM 71-00-00-710-012, AND HIGH POWER ASSURANCE TEST IAW AMM 71-00-00-710-013, ALL TEST OK AND NO LEAKS WERE FOUND. THE AIRCRAFT RETURN TO NORMAL OPERATION.
